# SDR ASAA0842517

- Difficulty date: January 8, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 33,344 hours, 18,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945
- Condition: Deformed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER AFT CORNER DEFORMED INSTALLED EXTERNAL DOUBLER TO L1 DOOR AFT UPPER CORNER PER EA 5210 01238 AND SRM 52 00 01, 51 40 03.
